Couldn't find what you looking for?

TRY OUR SEARCH!

Here goes..I went to the OBGYN last Friday. They tested me for Chlamydia&some other things. I get a phone call letting me know I tested positive for Chlamydia. They perscribed me Azithromycin 500MG, 2 of them. I take them both at the same time as told to do so. About 1 hour 1/2 2 hours after I take it I start to throw up. I tasted straight medicine when I did. I was just wondering if it was in there long enough to treat it or not...=/ Of course I'm gonna call the doctor tomorrow but I just want my mind at ease..I got it from a partner of 2 years..I cant get over the fact that he cheated. Anyways..was just wondering if it would have worked or not!

Loading...

Hi givesmehope,
I don't know if anybody has told you about possible side effects from Azithromycin.
Here is the list of some: stomach upset, diarrhea/loose stools, nausea, vomiting, or stomach/abdominal pain.

Are you feeling any better today?
Reply

Loading...